MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM/4.0MM STARDRIVE(TM) SCREWDRIVER SELF-RETAINING; SCREWDRIVERS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM/4.0MM STARDRIVE(TM) SCREWDRIVER SELF-RETAINING; SCREWDRIVERS
Model Number 388.032
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Occupation: reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date during an unknown surgery one (1) stardrive screw driver snapped in the shaft and the head of one (1) stardrive screwdriver would not hold the screw.There was no reported surgical delay.Procedure and patient outcome are unknown.Concomitant medical products: unknown screw (part# unknown, lot# unknown, quantity# unknown).This report is for one 3.5mm/4.0mm stardrive(tm) screwdriver self-retaining.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H3, h4, h6: based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.5MM/4.0MM STARDRIVE(TM) SCREWDRIVER SELF-RETAINING
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9613080
Report Number2939274-2020-00309
Device Sequence Number16824572
Product Code HXX
UDI-Device Identifier10705034771731
UDI-Public(01)10705034771731
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number388.032
Device Catalogue Number388.032
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/27/2019
Supplement Date Received by Manufacturer01/22/2020
Initial Report FDA Received Date01/21/2020
Supplement Report FDA Received Date02/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: TRAUMA